# SDR 08FDEA02960

- Difficulty date: July 17, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0794509
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP PANEL 535 AR HAS SEVERAL DENTS.  REPAIRED DENTS IN THE LT WING OUTBD PANEL 535 AR WITH REPAIR DOUBLERS IAW SRM 51-71-00;  VOL II.
